# SDR MALA040103

- Difficulty date: December 26, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 17,385 hours, 19,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FS 686 RT WL 112 HAS BENT FLANGE.  STOP DRILLED CRACK, FABRICATED AND INSTALLED FRAME DOUBLER REPAIR IAW MESABA EO S53152.  A/C RELEASE DATE 01/6/04.  REFER TO NR 1195871 FOR ADDITIONAL INFO.
